Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 176, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 15, 2024, 4:41 PM EDT for Heard County, Georgia. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2024, 4:41 PM EDT (20:41 UTC)
- Expired
- Jul 15, 2024, 5:17 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Heard County, GA
The radar
The Atlanta radar (KFFC), 48 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 4:41 PM EDT | TSTM WND DMG | 2 N Franklin, GA | A tree was downed across 5 Notch Road near Patterson Lane. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.7 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 925 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
296
WUUS52 KFFC 152041
SVRFFC
GAC149-152130-
/O.NEW.KFFC.SV.W.0176.240715T2041Z-240715T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
441 PM EDT Mon Jul 15 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Heard County in west central Georgia...
* Until 530 PM EDT.
* At 441 PM EDT, a severe thunderstorm was located over Franklin, and
is nearly stationary.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Franklin and Centralhatchee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3324 8510 3327 8516 3335 8515 3341 8501
3328 8496
TIME...MOT...LOC 2041Z 241DEG 0KT 3331 8508
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
032
WWUS52 KFFC 152117
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
517 PM EDT Mon Jul 15 2024
GAC149-152127-
/O.CAN.KFFC.SV.W.0176.000000T0000Z-240715T2130Z/
Heard GA-
517 PM EDT Mon Jul 15 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HEARD COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
&&
LAT...LON 3324 8510 3327 8516 3335 8515 3341 8501
3328 8496
TIME...MOT...LOC 2112Z 241DEG 0KT 3331 8508
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:45 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jul 15, 2:45 PM EDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 245 PM EDT Mon Jul 15 2024 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Tuesday) Issued at 244 PM EDT Mon Jul 15 2024 Temperatures were slower to warm this morning due to persistent cloud cover but are now on the rise with current readings in the low to mid 90s. Scattered showers and thunderstorms are ongoing this afternoon and look to taper around sunset with the loss of heating. Activity is expected mainly across Central Georgia as morning clouds and some light showers seemed to have worked over the environment across portions of North Georgia. Any storms that develop will have the potential to be efficient rain producers -- PWs currently sitting around 1.5-1.8 inches with forecast values through the week at or above 2.0 inches. Some lower clouds will be possible overnight/early Tuesday especially for areas that received rain. Similar weather conditions are expected on Tuesday, though coverage of convection will trend upward as moisture increases. Additionally, increasing clouds and convection will keep temperatures a few degrees cooler on Tuesday. No heat headlines are expected at this time. 07 && .LONG TERM... (Wednesday morning through next Sunday) Issued at 244 PM EDT Mon Jul 15 2024 By Wednesday morning, a potent shortwave embedded within large trough over the Great Lakes and NE CONUS will be progressing to the east. This system will drive a front towards the southeast that will quickly lose steam as forcing for it moves out into the northern Atlantic, causing it to stall over the southeast. With copious moisture out ahead of the front, this stalled boundary will act as a focus for repeated rounds of afternoon convection through the weekend. One piece of uncertainty in the long term is exactly how far south this front will progress, and where exactly it will stall, all of which will have an effect on rain chances and where the heaviest rain could fall. As such, some uncertainty is baked into the precip chances (PoPs), especially in northern GA. Central Georgia...it's probably gonna be a wet one into the weekend no matter what. Going into early next week, some models show a tropical wave moving across Florida and into Georgia. This doesn't look like it will be anything more than an open wave riding around the Bermuda high, but would certainly bring an influx of tropical moisture into the area as noted by 2+" PWATs in some deterministic model runs. So, even more rainfall chances into early next week as that boundary begins to wash out. Current rainfall amounts are in the 2-4" through all 7 days, though exact totals will be highly dependent on where storms form, and higher totals will certainly be possible in locations that see repeated rounds of rainfall. Thunderstorms during the afternoons are not expected to create widespread severe reports. As is usually the case in the summer, shear is lacking with the jet parked well to the north of us and effective bulk shear 25 kts or less. Still, forecast MUCAPE values of 2000+ J/kg will allow for some decent updrafts that could fall down with some force. Additionally, the front pushing in may allow for some light organization of storms that would aid in congealing outflows. Can't rule out some strong to severe wind gusts, though once again this is not expected to be widespread on any given day at this time. Lusk && .AVIATION... (18Z TAFS) Issued at 134 PM EDT Mon Jul 15 2024 VFR conditions continue through the majority of the period. SCT tsra has already begun to fire across Central GA this aftn. Activity is expected to continue through the aftn and come to an end around 02z. Winds will remain W/SW though with any storms winds may become gusty and/or VRB. Low cigs will be possible overnight/early Tuesday esp for areas that receive decent rainfall. For now I have maintained SCT MVFR. Similar Similar conditions on Tuesday with better coverage of tsra after 18z. //ATL Confidence...18Z Update... Medium confidence on lower cigs overnight/early Tuesday High confidence on all remaining elements. 07 && .PRELIMINARY POINT TEMPS/POPS... Athens 74 95 74 94 / 30 50 20 70 Atlanta 74 93 74 93 / 30 60 30 80 Blairsville 68 88 68 87 / 20 50 20 90 Cartersville 72 95 72 94 / 30 60 20 80 Columbus 76 95 75 95 / 30 60 20 70 Gainesville 74 93 74 93 / 20 60 20 80 Macon 74 95 74 95 / 30 60 20 70 Rome 74 95 73 95 / 30 60 20 80 Peachtree City 73 94 73 94 / 30 60 20 80 Vidalia 76 95 75 94 / 30 50 20 70 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...07 LONG TERM....Lusk AVIATION...07
Hazardous weather outlook, Jul 15, 2:43 PM EDT, 1 hour 58 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 243 PM EDT Mon Jul 15 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 243 PM EDT Mon Jul 15 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered showers and thunderstorms are ongoing this afternoon and will continue before diminishing this evening. The main threat will be locally heavy rainfall and frequent lightning. Very warm and humid conditions will result in peak heat index values ranging from 98 to 105 degrees across much of the area, with a few locations exceeding 105 degrees for a few hours this afternoon, mainly south and east of Athens to Macon to Columbus. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered to numerous afternoon and evening thunderstorms can be expected Tuesday through Friday. Severe weather is not expected at this time but heavy rain could elevate the localized flash flood threat. Very warm and humid conditions will persist through at least Wednesday, with a good portion of the area experiencing afternoon heat indices in the 100 to 105 degree range. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 15, 4:11 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
411 PM EDT Mon Jul 15 2024
GAZ074-085-152045-
Washington GA-Johnson GA-
411 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of southeastern
Washington and north central Johnson Counties through 445 PM EDT...
At 411 PM EDT, a strong thunderstorm was near Riddleville, or 9 miles
north of Wrightsville. This storm was nearly stationary.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Harrison, Riddleville, and Pringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3276 8268 3285 8278 3295 8269 3292 8257
3279 8254
TIME...MOT...LOC 2011Z 218DEG 1KT 3285 8266
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Jul 15, 4:13 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
413 PM EDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM Tstm Wnd Dmg 2 SSE Friendship 32.64N 83.85W
07/15/2024 Crawford GA Amateur Radio
Two wooden power poles were broken along
Burnett Road near the Peach and Crawford
county line.
&&Special weather statement, Jul 15, 4:14 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
414 PM EDT Mon Jul 15 2024
GAZ082-083-094-095-152045-
Peach GA-Bibb GA-Houston GA-Twiggs GA-
414 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of south central Bibb,
southwestern Twiggs, east central Peach and northeastern Houston
Counties through 445 PM EDT...
At 414 PM EDT, a strong thunderstorm was over Warner Robins, or 11
miles northeast of Perry. This storm was nearly stationary.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Warner Robins, Centerville, Byron, Robins AFB, Robins Air Force Base,
Elberta, Middle Georgia Regional Airport, and Bonaire.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3248 8358 3260 8377 3272 8369 3271 8355
3256 8347
TIME...MOT...LOC 2014Z 218DEG 1KT 3261 8363
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 15, 4:20 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
420 PM EDT Mon Jul 15 2024
GAZ052-152045-
Heard GA-
420 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of Heard County through
445 PM EDT...
At 420 PM EDT, a strong thunderstorm was near Texas, or near
Franklin. This storm was nearly stationary.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Franklin, Ephesus, Centralhatchee, Corinth, Waresville, Frolona,
Texas, Plant Wansley, Glenn, and Roosterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3343 8502 3328 8496 3328 8495 3326 8495
3323 8494 3317 8509 3318 8509 3320 8511
3318 8511 3318 8512 3316 8512 3313 8524
3343 8529
TIME...MOT...LOC 2020Z 218DEG 0KT 3329 8518
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 15, 4:30 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
430 PM EDT Mon Jul 15 2024
GAZ032-033-043>045-152100-
North Fulton GA-Douglas GA-Cobb GA-DeKalb GA-South Fulton GA-
430 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of west central DeKalb,
southeastern Cobb, northeastern Douglas and south central Fulton
Counties through 500 PM EDT...
At 430 PM EDT, a strong thunderstorm was over Six Flags Over Georgia,
or near Atlanta, moving east at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Douglasville, City of South Fulton, Smyrna, East Point,
Austell, Lithia Springs, Midtown, Grant Park-Zoo Atlanta, Druid
Hills, North Druid Hills, North Atlanta, Vinings, Sweet Auburn,
Piedmont Park, Cascade Heights, Lakewood Park, Sandtown, Little Five
Points, and Atlantic Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3364 8464 3373 8470 3383 8464 3388 8452
3387 8436 3376 8432 3368 8440
TIME...MOT...LOC 2030Z 263DEG 12KT 3375 8451
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 15, 4:31 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
431 PM EDT Mon Jul 15 2024
GAZ032-033-045-152100-
North Fulton GA-Cobb GA-DeKalb GA-
431 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of northwestern DeKalb,
northeastern Cobb and northeastern Fulton Counties through 500 PM
EDT...
At 431 PM EDT, a strong thunderstorm was over Sandy Springs, or 8
miles south of Mountain Park, moving east at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Marietta, Mountain Park, Sandy Springs, Roswell, Alpharetta,
Smyrna, Dunwoody, North Atlanta, Mount Bethel, Sweat Mountain,
Chastain Memorial Park, and Vinings.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3407 8447 3407 8442 3410 8442 3410 8433
3398 8427 3387 8436 3388 8451
TIME...MOT...LOC 2031Z 263DEG 12KT 3397 8437
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 2:51 PM EDT | Special Weather Statement | FFC | Muscogee | 24 min |
| Jul 15, 2:53 PM EDT | Special Weather Statement | FFC | Marion | 37 min |
| Jul 15, 2:59 PM EDT | Special Weather Statement | FFC | Taylor | 31 min |
| Jul 15, 3:03 PM EDT | Special Weather Statement | FFC | Jeff Davis | 27 min |
| Jul 15, 3:14 PM EDT | Special Weather Statement | FFC | Dodge | 31 min |
| Jul 15, 3:18 PM EDT | Special Weather Statement | FFC | Taylor | 27 min |
| Jul 15, 3:29 PM EDT | Special Weather Statement | FFC | Peach | 31 min |
| Jul 15, 3:34 PM EDT | Special Weather Statement | FFC | Taylor | 26 min |
| Jul 15, 3:36 PM EDT | Special Weather Statement | FFC | Schley | 24 min |
| Jul 15, 3:41 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 35 min |
| Jul 15, 3:42 PM EDT | Special Weather Statement | FFC | Carroll | 33 min |
| Jul 15, 3:44 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Jul 15, 3:47 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Jul 15, 3:48 PM EDT | Special Weather Statement | FFC | Peach | 27 min |
| Jul 15, 3:50 PM EDT | Special Weather Statement | FFC | Telfair | 25 min |
| Jul 15, 3:53 PM EDT | Special Weather Statement | FFC | Sumter | 37 min |
| Jul 15, 4:02 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Jul 15, 4:09 PM EDT | Special Weather Statement | FFC | Schley, Webster | 36 min |
| Jul 15, 4:10 PM EDT | Special Weather Statement | FFC | Sumter | 35 min |
| Jul 15, 4:11 PM EDT | Special Weather Statement | FFC | Johnson | 34 min |
| Jul 15, 4:14 PM EDT | Special Weather Statement | FFC | Houston | 31 min |
| Jul 15, 4:20 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Jul 15, 4:30 PM EDT | Special Weather Statement | FFC | Fulton | 30 min |
| Jul 15, 4:31 PM EDT | Special Weather Statement | FFC | Cobb | 29 min |
| Jul 15, 4:44 PM EDT | Special Weather Statement | FFC | Webster | 31 min |
| Jul 15, 4:46 PM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| Jul 15, 4:48 PM EDT | Special Weather Statement | FFC | Stewart | 27 min |
| Jul 15, 4:50 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Jul 15, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 26 min |
| Jul 15, 4:56 PM EDT | Special Weather Statement | FFC | Gwinnett | 34 min |
| Jul 15, 5:01 PM EDT | Special Weather Statement | FFC | Telfair | 29 min |
| Jul 15, 5:01 PM EDT | Special Weather Statement | FFC | Treutlen | 29 min |
| Jul 15, 5:04 PM EDT | Special Weather Statement | FFC | Troup | 26 min |
| Jul 15, 5:16 PM EDT | Special Weather Statement | FFC | Heard | 14 min |
| Jul 15, 5:19 PM EDT | Special Weather Statement | FFC | Gwinnett | 26 min |
| Jul 15, 5:22 PM EDT | Special Weather Statement | FFC | Sumter | 23 min |
| Jul 15, 5:31 PM EDT | Special Weather Statement | FFC | Troup | 29 min |
| Jul 15, 5:36 PM EDT | Special Weather Statement | FFC | Emanuel | 24 min |
| Jul 15, 5:46 PM EDT | Special Weather Statement | FFC | Putnam | 29 min |
| Jul 15, 6:05 PM EDT | Special Weather Statement | FFC | Floyd | 25 min |
| Jul 15, 6:10 PM EDT | Special Weather Statement | FFC | Putnam | 35 min |
| Jul 15, 6:15 PM EDT | Special Weather Statement | FFC | Pickens | 30 min |
| Jul 15, 6:21 PM EDT | Special Weather Statement | FFC | Warren | 24 min |
| Jul 15, 6:42 PM EDT | Special Weather Statement | FFC | Madison | 33 min |
| Jul 15, 6:44 PM EDT | Special Weather Statement | FFC | Putnam | 31 min |
| Jul 15, 6:46 PM EDT | Special Weather Statement | FFC | Warren | 29 min |
| Jul 15, 7:09 PM EDT | Special Weather Statement | FFC | Jasper | 36 min |
| Jul 15, 7:11 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock | 34 min |
| Jul 15, 7:13 PM EDT | Special Weather Statement | FFC | Taliaferro | 32 min |
| Jul 15, 7:16 PM EDT | Special Weather Statement | FFC | Oglethorpe | 29 min |
| Jul 15, 7:21 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| Jul 15, 7:27 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 33 min |
| Jul 15, 7:29 PM EDT | Special Weather Statement | FFC | Johnson | 31 min |
| Jul 15, 7:32 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
| Jul 15, 7:45 PM EDT | Special Weather Statement | FFC | Jefferson | 30 min |
| Jul 15, 7:47 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.